# SDR COEA2010090201803

- Difficulty date: September 2, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N803FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 362
- Aircraft time: 33,106 hours, 36,974 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53671318274
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO: 97861 NR: 100030  DISCREPANCY: COE / HEAVY CK / LEVEL 2 CORROSION: RT OUTBOARD CREASE BEAM CHORD ANGLE BETWEEN FRAMES 39 & 40 HAS AREAS OF LEVEL 2 CORROSION.  RT OUTBOARD CREASE BEAM CHORD AFT OF FRAME 39 HAS BEEN BLENDED PER SRM 51-21-42/..58. REMAINING THICKNESS IS .087" FROM A NOMINAL OF .100".  REPAIRED IAW ATR STRUCTURAL REPAIR INSTRUCTIONS DO/TS-4601/10-14095. WAITING FOR SRAS. REF SRM53-67-70 FIG119 ITEM 25.
